# SDR REXA2022121902710

- Difficulty date: November 5, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 67053006921
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9  SEAT TRACK CORRODED BEYOND LIMITS AT MULTIPLE AREAS, BS 847 - 847+48.   INSTALLED A NEW SEAT TRACK IAW REO 670-53-00-589 REV B.
